# SDR CA150408029

- Difficulty date: April 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 13,575 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 310926302
- Condition: Cracked
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A NON-SCHEDULED HOT SECTION INSPECTION, THE LARGE EXIT DUCT WAS FOUND CRACKED IN MULTIPLE LOCATIONS ALONG THE OUTER SEAM WELD.  THE CRACKS TOTALED APPROXIMATELY HALF OF THE CIRCUMFERENCE OF THE LED. THE TSO OF THE LED IS 1887.5 HOURS. THIS OPERATOR HAS HAD NUMEROUS PREVIOUS INSTANCES OF CRACKED LED`S.
